# SDR AALA201702059016

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 59,782 hours, 22,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R ECAM DOES NOT SHOW ARMED. MAINTENANCE CLEANED AREA OF DOOR 1R GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
